Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 50, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 7, 2014, 10:42 PM MST for La Paz County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2014, 10:42 PM MST (05:42 UTC)
- Expired
- Sep 8, 2014, 1:45 AM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 179 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 12:30 AM MST | FLASH FLOOD | 5 Se Bouse, AZ | WASHES RUNNING NEAR HIGHWAY 72 SOUTHEAST OF BOUSE. CAR STUCK IN HIGH WATER ALONG HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 108 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 5.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2454 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966 WGUS55 KPSR 080542 FFWPSR AZC012-080845- /O.NEW.KPSR.FF.W.0050.140908T0542Z-140908T0845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1042 PM MST SUN SEP 7 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 145 AM MST * AT 1038 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM SOUTHWEST OF BOUSE...TO NEAR ALAMO STATE PARK. MOVEMENT WAS NORTH AT 15 MPH. * DOPPLER RADAR INDICATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN NORTHEAST OF BOUSE SINCE 930 PM. RUNOFF AND FLOODING FROM THE HEAVY RAIN WILL AFFECT CUNNINGHAM WASH...BOUSE WASH...AND HIGHWAY 72 NEAR AND SOUTHEAST OF BOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE BANK OF A WASH OR CREEK IN THE WARNING AREA... MOVE TO HIGHER GROUND IMMEDIATELY. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3402 11423 3421 11365 3394 11367 3376 11397 $$ WOODALL
2 follow-up statements
677 WGUS75 KPSR 080718 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1218 AM MST MON SEP 8 2014 AZC012-080845- /O.CON.KPSR.FF.W.0050.000000T0000Z-140908T0845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 1218 AM MST MON SEP 8 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MST FOR NORTH CENTRAL LA PAZ COUNTY... AT 1214 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR LOW LYING AREAS OR ALONG THE BANKS OF NORMALLY DRY WASHES...TAKE PRECAUTIONS IMMEDIATELY. WATER WILL RISE QUICKLY IN THESE AREAS AND COULD BE DEADLY. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3402 11423 3421 11365 3394 11367 3376 11397 $$ LEINS
511 WGUS75 KPSR 080801 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 101 AM MST MON SEP 8 2014 AZC012-080845- /O.CON.KPSR.FF.W.0050.000000T0000Z-140908T0845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 101 AM MST MON SEP 8 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MST FOR NORTH CENTRAL LA PAZ COUNTY... AT 1259 AM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THUNDERSTORMS PRODUCING FLASH FLOODING. WASHES ARE RUNNING ALONG HIGHWAY 72 SOUTHEAST OF BOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3402 11423 3421 11365 3394 11367 3376 11397 $$ LEINS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 8:38 PM MST, 2 hours 4 minutes earlier.
Area forecast discussion, Sep 7, 8:38 PM MST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 838 PM MST SUN SEP 7 2014 .SYNOPSIS... MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL DAYS AS FORMER HURRICANE NORBERT APPROACHES THE SOUTHERN CALIFORNIA COAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TUESDAY...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN BY THE MIDDLE OF THE WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION. && .DISCUSSION... ISOLATED SHOWERS CONTINUE ACROSS PORTIONS OF NORTHWEST ARIZONA...SOUTHERN NEVADA...AND EASTERN CALIFORNIA THIS EVENING...WITH LITTLE TO NO CONVECTION NOTED ACROSS THE PHOENIX AREA AND POINTS SOUTH. ASIDE FROM A FEW POP UP SHOWERS HERE AND THERE...THE EVENING HAS BEEN RELATIVELY QUIET THUS FAR. UPPER DIVERGENCE CONTINUES TO POSITIVELY INFLUENCE CONVECTION TO OUR NORTHWEST...HOWEVER MID LEVEL SUBSIDENCE/ANTICYCLONIC FLOW ACROSS CENTRAL/SOUTHERN ARIZONA HAS PUT A SUBSTANTIAL DENT IN ANY STORM'S ABILITY TO GROW FOR MORE THAN A FEW VOLUME SCANS. 00Z NAM AND RECENT RUNS OF THE HRRR CONTINUE TO ADVERTISE CONVECTION MOVING INTO THE METRO OVERNIGHT...YET GIVEN SATELLITE TRENDS SHOWING WIDESPREAD WARMING OF CLOUD TOPS ACROSS THE ENTIRE REGION...I'M SKEPTICAL THAT THESE SOLUTIONS ARE GOING TO WORK OUT. THE 02Z RAP IS BEGINNING TO GET A HANDLE ON THE CURRENT SITUATION AND IS PAINTING A MUCH DRIER SOLUTION ACROSS THE AREA THROUGH MONDAY MORNING. MOST LIKELY SCENARIO AT THIS POINT IS THAT SCATTERED SHOWERS WILL CONTINUE TO DEVELOP...BUT STRUGGLE AND DISSIPATE QUICKLY THROUGH 12Z MONDAY. AS SUCH...I AM GOING TO TRIM BACK POPS ACROSS THE AREA /LEAVING ELEVATED VALUES IN THE HIGHER TERRAIN UPSLOPE LOCATIONS OF NORTHERN MARICOPA/LA PAZ/GILA COUNTIES/ AND HOLD BACK FROM ANY FLOOD WATCHES. AS THE FLOW REORIENTS OUT OF THE SOUTHWEST MONDAY AFTERNOON...SHOWERS SHOULD BECOME MORE ORGANIZED ESPECIALLY NORTH OF PHOENIX. WILL RETAIN LIKELY POPS FOR MOST OF THE AREA MONDAY AFTERNOON. && .PREVIOUS DISCUSSION... ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS WILL OCCUR TUESDAY INTO TUESDAY NIGHT AS THE UPPER TROF MOVES INLAND AND ACROSS THE DESERT SOUTHWEST. AS THIS OCCURS...IT EJECTS THE REMNANTS OF NORBERT INTO THE DESERTS OF SERN CA AND ARIZONA...AND ADDS A HEALTHY SHOT OF DYNAMICS IN THE FORM OF PVA/Q CONVERGENCE. BY FAR THE STRONGEST QG FORCING IS ADVERTISED TO MOVE OVER THE LOWER DESERTS DURING THIS PERIOD. DUE TO A MUCH COOLER BOUNDARY LAYER...INSTABILITY WILL BE REDUCED...AND FORECAST CAPE VALUES FOR TUESDAY ARE ON THE SMALL SIDE. STILL...WITH PWAT VALUES OVER THE DESERTS STILL IN EXCESS OF 1.5 INCHES THERE EXISTS THE THREAT OF HEAVY RAIN YET AGAIN AND WE AGAIN RAISED OUR POPS INTO THE CHANCE CATEGORY OVER MOST OF THE CWA. HIGH TEMPS WILL REMAIN WELL BELOW SEASONAL NORMALS WITH MOST OF THE DESERTS FORECAST TO STAY IN THE LOW TO MID 90S. ON WEDNESDAY MOST OF THE ENERGY ASSOCIATED WITH THE TROF WILL LIFT OFF TO THE NORTHEAST...HOWEVER BAGGY TROFFING STILL EXISTS OVER ARIZONA AND THERE WILL BE QUITE A BIT OF LINGERING MOISTURE. GFS AGAIN CALLS FOR PWAT VALUES OVER 1.5 INCHES OVER THE CENTRAL DESERTS...WITH 850MB DEWPOINTS IN EXCESS OF 12C OVER MOST OF THE CWA. INSTABILITY WILL BE LIMITED DUE TO CONTINUED COOL HIGH TEMPS BUT WE WILL SEE A CONTINUED THREAT OF INSTABILITY SHOWERS OR THUNDERSTORMS OVER MOST OF THE LOWER AZ DESERTS. RAISED POPS INTO THE SLIGHT CHANCE CATEGORY ACROSS MOST AREAS TO THE EAST OF THE LOWER CO RIVER VALLEY. FOR THURSDAY INTO THE WEEKEND...A GRADUAL DRYING AND WARMING TREND IS BEING CALLED FOR AS HIGH PRESSURE ALOFT BUILDS ACROSS THE AREA FROM THE WEST AND STEERING FLOW IS WEAK AND FAVORS THE SOUTHWEST. EXPECT HIGH TEMPS NEAR SEASONAL NORMALS BY THE WEEKEND WITH POPS MOSTLY IN THE SINGLE DIGITS. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... GOING TO CONTINUE WITH THE IDEA OF SHOWERS ACROSS THE METRO AROUND 12Z BUT BACK OFF A LITTLE BIT AND ONLY GO WITH VCSH AT ALL PHOENIX SITES. SHOWERS WILL BE HIT OR MISS WITH CIGS GETTING DOWN TO AROUND 5000FT AT TIMES. AFTERNOON SHOWERS ARE MOST LIKELY NORTH OF PHOENIX BUT COULD CREEP BACK INTO THE METRO. UNFORTUNATELY GIVEN THE COMPLICATED SITUATION...LOW CONFIDENCE IN THE EXACT PLACEMENT OF STORMS MONDAY AFTERNOON. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SHOWERS APPEAR TO BE DONE FOR THE EVENING ACROSS SOUTHEAST CALIFORNIA AS LARGE SCALE SUBSIDENCE BEHIND THE NW AZ CONVECTION HAS ESSENTIALLY SQUASHED ANY NEW STORMS FROM DEVELOPING. SHOWERS COULD SNEAK BACK INTO BLH MONDAY AFTERNOON BUT UNTIL THEN BOTH SE CA SITES SHOULD REMAIN DRY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY. A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A 15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN RELATIVELY LIGHT. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/DEWEY/CB AVIATION...LEINS FIRE WEATHER...MO
Hazardous weather outlook, Sep 7, 6:01 AM MST, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 601 AM MST SUN SEP 7 2014 AZZ020>028-CAZ030>033-081300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 601 AM MST SUN SEP 7 2014 /601 AM PDT SUN SEP 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...AND CONTINUE INTO THE EVENING HOURS...ESPECIALLY ACROSS THE DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. BRIEF HEAVY RAINFALL...GUSTY WINDS...BLOWING DUST AND LIGHTNING ARE ALL HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY ON MONDAY...AND WITH THE EXPECTED INFUSION OF TROPICAL MOISTURE FROM FORMER HURRICANE NORBERT...LOCALLY HEAVY RAINFALL IS LIKELY WITH THE STRONGER THUNDERSTORMS. THE HEAVY RAIN WILL LIKELY LEAD TO AT LEAST LOCALIZED FLOODING OR FLASH FLOODING. CONFIDENCE IS STILL SOMEWHAT LOW IN TERMS OF THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAIN...AND AS SUCH THE LIKELIHOOD OF WIDESPREAD FLOODING IS LOW. SCATTERED THUNDERSTORMS WILL CONTINUE ON TUESDAY...AND BRIEF HEAVY RAIN IS EXPECTED WITH THE STRONGER THUNDERSTORMS. LOCALIZED FLOODING OF WASHES...STREAMS AND ROADS IS STILL POSSIBLE. ADDITIONAL HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY LIGHTNING. A GRADUAL DRYING TREND IS ANTICIPATED FROM WEDNESDAY INTO THE LATTER PORTION OF THE WEEK AS HIGH PRESSURE BUILDS BACK INTO THE DESERT SOUTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 7, 6:27 PM MST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
627 PM MST SUN SEP 7 2014
AZZ021-022-027-080215-
LA PAZ AZ-MARICOPA AZ-
627 PM MST SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 715 PM MST
AT 623 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG INTERSTATE 10 20 MILES WEST OF TONOPAH.
ANOTHER STRONG STORM WAS 10 MILES WEST OF WINTERSBURG. MOVEMENT WAS
NORTH AT 10 MPH.
WIND GUSTS UP TO 35 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
INTERSTATE 10 WEST OF TONOPAH...
HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR
FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
LAT...LON 3375 11353 3370 11310 3329 11316 3340 11335
3347 11350
TIME...MOT...LOC 0125Z 188DEG 10KT 3357 11337
WOODALLSpecial weather statement, Sep 7, 7:39 PM MST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
739 PM MST SUN SEP 7 2014
AZZ021-080330-
LA PAZ AZ-
739 PM MST SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 830 PM MST
AT 737 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ALAMO STATE PARK...MOVING NORTH
AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
ALAMO STATE PARK...
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
HEAVY RAINFALL MAY CAUSE PONDING ON SOME ROADS AND MINOR FLOODING OF
POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE
RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF
AND OTHER VEHICLES. IF YOU ENCOUNTER FLOODING...REMEMBER...TURN
AROUND...DONT DROWN.
LAT...LON 3431 11350 3431 11343 3430 11337 3406 11349
3412 11369 3422 11366 3424 11359 3426 11359
3432 11353
TIME...MOT...LOC 0238Z 198DEG 13KT 3418 11356
WOODALLThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 6:27 PM MST | Special Weather Statement | PSR | 48 min | |
| Sep 7, 6:49 PM MST | Blowing Dust Advisory | PSR | 71 min | |
| Sep 7, 7:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Sep 7, 10:19 PM MST | Areal Flood Advisory | PSR | La Paz | 116 min |
| Sep 7, 11:56 PM MST | Flash Flood Watch | PSR | 44 hr | |
| Sep 8, 12:31 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Sep 8, 1:17 AM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 3 hr |
| Sep 8, 1:36 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Sep 8, 2:56 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 109 min |
| Sep 8, 3:03 AM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Sep 8, 4:17 AM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
| Sep 8, 4:27 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Sep 8, 5:02 AM MST | Flash Flood Warning | PSR | Maricopa | 118 min |
| Sep 8, 6:27 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 8, 7:49 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Sep 8, 7:59 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Sep 8, 9:53 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 12 hr |
| Sep 8, 11:53 AM MST | Areal Flood Advisory | PSR | La Paz | 112 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.